# SDR CA980707055

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 246003
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT UNABLE TO BRING FLAPS UP AFTER TAKEOFF.  AIRCRAFT RETURNED.   FLAP SELECTOR VALVE FOUND AT FAULT.
